# SDR 9520159968

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9332
- Make and model: Doug DC-9-31
- Aircraft serial: 47264
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Flat Spot
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, AIRCRAFT FAILED TO GROUND SHIFT AND A VIBRATION WAS FELT FROM THE NOSE WHEEL.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  INSPECTED NOSE GEAR GROUND SHIFT MECHANISM.  UNABLE TO FIND ANY MALFUNCTIONS IN GROUND SHIFT MECHANISM.  FOUND A FLAT SPOT ON THE RIGHT NOSE TIRE WHICH CAUSED THE NOSE WHEEL VIBRATION.  REPLACED THE RIGHT NOSE TIRE.  OPERATIONAL CHECK GOOD.
